Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 90/54 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 115/85 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 21/min, SpO₂ 95% on room air, blood pressure 222/134 mmHg, pulse 92/min, alert, temperature 35.0 °C. What is the NEWS2 total score?
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 11/min, SpO₂ 97% on supplemental oxygen, blood pressure 222/134 mmHg, pulse 110/min, alert, temperature 36.0 °C. What is the NEWS2 total score?
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 98% on room air, blood pressure 136/82 mmHg, pulse 88/min, responds only to voice, temperature 37.0 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 91 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?
Answer key
- 1. MAP = 66 mmHg
- 2. MAP = 95 mmHg
- 3. NEWS2 = 10
- 4. NEWS2 = 8
- 5. low–medium
- 6. DBP = 52 mmHg
Full step-by-step solutions: practise this topic on examproblems.com.